# SDR DALA2019012500514

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,202 hours, 53,500 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Cover
- Condition: Missing
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: MISSING DUST COVER ON CONTROL TAB PUSHROD AT RT/LT ELEVATOR. ROD ENDS OF LT/ RT PUSHROD OF ELEVATORS WERE REPLACED PER CMM 20-30-1 AND ADJUSTED PER AMM 27-31-04-820-801. SDR REPORTED DUE TO POSSIBILITY THAT DUST COVER MAY HAVE DEPARTED THE AIRCRAFT DURING FLIGHT. (LP0917899)
